Alert archive / Mississippi / Special Weather Statements in 2016

Special Weather Statement, NWS Jackson, MS

July 10, 2016Neshoba County, Mississippi

NWS Jackson, MS issued this special weather statement at Jul 10, 2016, 1:21 PM CDT for Neshoba County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2016, 1:21 PM CDT (18:21 UTC)
Expired
Jul 10, 2016, 1:45 PM CDT
In force
24 min
Issued by
NWS Jackson, MS

County Neshoba County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 107 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1666 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1666 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

686 
WWUS84 KJAN 101821
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CDT SUN JUL 10 2016
 
MSZ045-046-051-052-101845-
NEWTON MS-LAUDERDALE MS-NESHOBA MS-KEMPER MS-
121 PM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NESHOBA...
NORTHWESTERN LAUDERDALE...NORTHEASTERN NEWTON AND SOUTHWESTERN KEMPER
COUNTIES UNTIL 145 PM CDT...

AT 121 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER HOUSE...OR 11 MILES SOUTHEAST OF PHILADELPHIA...MOVING EAST AT
30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HERBERT SPRINGS AROUND 130 PM CDT. 
  DAMASCUS AND MARTIN AROUND 140 PM CDT. 
  LIBERTY AROUND 145 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE TUCKER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3246 8881 3245 8911 3273 8905 3276 8872
TIME...MOT...LOC 1821Z 276DEG 26KT 3264 8898 

$$

CME

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 10, 10:14 AM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jul 10, 10:14 AM CDT, 3 hours 7 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1014 AM CDT SUN JUL 10 2016

.UPDATE...Lots of convective debris showing up in the visible
imagery this morning over the northwest third of the forecast area in
immediate advance of the mid level trof axis. Meanwhile to the south,
mostly clear skies have allowed mixing to crank up and the beginnings
of some cumulus are being seen. Also observed in the satellite is an
outflow boundary moving out of east central LA. The differential
heating occurring between the cloud cover and clear skies looks to be
most pronounced over the southwest this morning. Believe convective
initiation will occur there by 16Z as the outflow begins to plow
into the developing cumulus field.

A limited threat of locally severe storms will exist again today as
anomalously cool temps aloft combine with low level warmth to
produce decent lapse rates. May see some hail with the stronger
storms if they can develop some tilt. With the orientation of the
winds aloft, storms with primarily eastward moving outflows should
have the best chance of producing damaging wind gusts./26/

&&

.AVIATION...The mixed bag of morning flight restricted categories
has now improved and all areas are VFR. The focus for today will be
timing convection and the associated lower flight categories from
that. Expecting an earlier start than typical with most activity in
the 17-00z time window and will highlight the best times for storms
from site to site as we get closer to TAF issuance. Look for VFR
conditions to exist in the wake of storms and for much of the
evening and night. However, there will be the opportunity for most
sites to see MVFR conditions by 10z and will cover that accordingly.
/CME/

&&

.PREV DISCUSSION... /issued 645 AM CDT SUN JUL 10 2016/

UPDATE...

The forecast is generally on track for today, but have made some
minor adjustments to the near term to cut back on the early morning
thunderstorm chances along/south of I-20 and to mention fog over
eastern MS. /EC/

PREV DISCUSSION... /issued 426 AM CDT SUN JUL 10 2016/

DISCUSSION...

Short Term (Today through Monday night)...The near term will be
headlined by a continuation of improved rain chances with some
slight heat relief.

Latest upper air analysis shows a mid/upper shortwave trough easing
into the region. The approach of this feature was the impetus for
increased precip coverage on Saturday, and with it now in closer
proximity, we can expect to see a trend toward wetter continue.
Though much of the residual convection from Saturday died off
overnight, new development along outflow from a dying complex over
North MS has been festering across the Delta through the early
morning hours. There is a good chance this will continue to further
develop downstream through the morning. In fact, most models suggest
development will occur much earlier in the day today. Lower heights
with the shortwave will result in steeper mid level lapse rates, and
unlike yesterday deep layer shear is forecast to be more impressive
(around 30 kt) through much of the day. This will fuel the potential
for additional strong to severe storms capable of producing damaging
wind gusts, which will continue to be highlighted in the
HWO/graphics. Hail will continue to be less likely as freezing
levels remain quite high. Isolated runoff issues from locally heavy
rainfall will also be possible given the ample deep layer moisture
in place.

Monday looks to be quite similar to today, as the shortwave trough
remains nearby. Consequently, we could once again see showers/storms
develop earlier in the day. There could again be some strong storms
around, but given uncertainty with respect to how convection will
evolve (for instance, will early day activity put a damper on
instability) we will hold off on mentioning this concern in the HWO
at this point. The increased prevalence of clouds/precip will likely
shave a few degrees off high temps both today and tomorrow. /DL/

Tuesday through Saturday night...

The hot subtropical ridge will build back over the ArkLaMiss during
the mid to late week as the current trough shifts east and weakens.
Global models still forecast the trough to linger as a weak mid/upper
level shear axis over the central/eastern Gulf states, and this
combined with precipitable water values ~1.75 inches should provide
support for isolated to scattered diurnal thunderstorm activity,
particularly over eastern/southern portions of the forecast area.
Forecasted thermodynamic parameters would support a few strong to
severe microbursts.

From Thursday into Friday, more pronounced troughing over the Upper
Midwest and Northeast could mean greater influence from the
westerlies over northern portions of the ArkLaMiss, resulting in
greater potential for organized strong storms given increasing deep
layer shear and steepening mid level lapse rates. But there are also
signs that the mid level cap will keep a lid on deep convective
potential. Otherwise, daytime heat indices and heat stress may creep
back up to more dangerous levels by late week and into the weekend
for most of the region, and this may eventually need a mention in the
HWO. /EC/

AVIATION...Patchy fog and low clouds this morning with result in
categorical reductions at a couple local terminals, but this should
quickly dissipate after sunrise, with VFR conditions prevailing
through most of the day. SHRA/TSRA are expected to be more numerous
today, and these will result in ceiling/visby reductions, but they
should be temporary. A few of the storms could be strong, capable of
producing 30+ kt wind gusts. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       90  74  91  75 /  50  23  49  20
Meridian      91  73  91  74 /  63  28  54  23
Vicksburg     91  75  91  75 /  42  18  38  17
Hattiesburg   92  74  90  74 /  47  27  51  22
Natchez       90  74  90  74 /  45  19  38  19
Greenville    90  73  91  74 /  33  21  39  18
Greenwood     88  72  89  72 /  34  23  47  22

&&

.JAN Watches/Warnings/Advisories...
MS...None.
LA...None.
AR...None.
&&

JAN/
Hazardous weather outlook, Jul 10, 4:10 AM CDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
410 AM CDT SUN JUL 10 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
110915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
410 AM CDT SUN JUL 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST
CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST
MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...LATE MORNING THROUGH EARLY EVENING

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA
TODAY. DAMAGING WIND GUSTS, FREQUENT LIGHTNING, AND LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE WITH THESE STORMS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY.

DL

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jul 10, 12:39 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1239 PM CDT SUN JUL 10 2016

MSZ043-044-049-050-101815-
LEAKE MS-MADISON MS-RANKIN MS-SCOTT MS-
1239 PM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN LEAKE...NORTHEASTERN
RANKIN...NORTHWESTERN SCOTT AND SOUTHEASTERN MADISON COUNTIES UNTIL
115 PM CDT...

AT 1238 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR CAMDEN TO NEAR GOSHEN SPRINGS.
MOVEMENT WAS EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  CAMDEN AROUND 1245 PM CDT.
  THOMASTOWN AROUND 110 PM CDT.
  CARTHAGE...LUDLOW AND SINGLETON AROUND 115 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE REDWATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3293 8944 3243 8977 3246 9008 3280 8985
      3293 8965
TIME...MOT...LOC 1738Z 259DEG 13KT 3279 8978 3251 8995

CME
Special weather statement, Jul 10, 12:57 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1257 PM CDT SUN JUL 10 2016

MSZ038-039-101830-
NOXUBEE MS-WINSTON MS-
1257 PM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN NOXUBEE AND EAST CENTRAL
WINSTON COUNTIES UNTIL 130 PM CDT...

AT 1257 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MASHULAVILLE...OR 14 MILES EAST OF LOUISVILLE...MOVING EAST AT
25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MASHULAVILLE AROUND 105 PM CDT.

LAT...LON 3301 8890 3319 8888 3323 8864 3297 8865
TIME...MOT...LOC 1757Z 275DEG 20KT 3310 8881

CME
Special weather statement, Jul 10, 1:05 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
105 PM CDT SUN JUL 10 2016

MSZ043-101830-
MADISON MS-
105 PM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MADISON COUNTY
UNTIL 130 PM CDT...

AT 104 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER CAMERON...OR 16 MILES NORTHEAST OF CANTON...MOVING SOUTHEAST AT
10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CAMDEN AROUND 125 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3272 8980 3268 9002 3283 9002 3283 9000
      3285 8999 3288 8991 3288 8983
TIME...MOT...LOC 1804Z 336DEG 8KT 3281 8989

CME
Special weather statement, Jul 10, 1:06 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
106 PM CDT SUN JUL 10 2016

MSZ037-101830-
ATTALA MS-
106 PM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ATTALA COUNTY UNTIL
130 PM CDT...

AT 106 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR KOSCIUSKO...MOVING NORTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KOSCIUSKO...SMYRNA AND ETHEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3293 8947 3296 8970 3317 8959 3314 8932
TIME...MOT...LOC 1806Z 212DEG 9KT 3305 8952

CME
Special weather statement, Jul 10, 1:08 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
108 PM CDT SUN JUL 10 2016

ARZ074-101845-
ASHLEY AR-
108 PM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ASHLEY COUNTY UNTIL
145 PM CDT...

AT 108 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR FOUNTAIN HILL...OR NEAR HAMBURG...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SNYDER AROUND 125 PM CDT.

LAT...LON 3335 9197 3340 9194 3339 9146 3312 9176
      3331 9198 3333 9198 3334 9199
TIME...MOT...LOC 1808Z 247DEG 23KT 3332 9178

CME
Special weather statement, Jul 10, 1:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CDT SUN JUL 10 2016

MSZ045-046-051-052-101845-
NEWTON MS-LAUDERDALE MS-NESHOBA MS-KEMPER MS-
121 PM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NESHOBA...
NORTHWESTERN LAUDERDALE...NORTHEASTERN NEWTON AND SOUTHWESTERN KEMPER
COUNTIES UNTIL 145 PM CDT...

AT 121 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER HOUSE...OR 11 MILES SOUTHEAST OF PHILADELPHIA...MOVING EAST AT
30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HERBERT SPRINGS AROUND 130 PM CDT.
  DAMASCUS AND MARTIN AROUND 140 PM CDT.
  LIBERTY AROUND 145 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE TUCKER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3246 8881 3245 8911 3273 8905 3276 8872
TIME...MOT...LOC 1821Z 276DEG 26KT 3264 8898

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:20 PM CDTSpecial Weather StatementJANSharkey40 min
Jul 9, 8:16 PM CDTSpecial Weather StatementJANYazoo44 min
Jul 10, 11:38 AM CDTSpecial Weather StatementJANMadison37 min
Jul 10, 11:42 AM CDTSpecial Weather StatementJANLeake33 min
Jul 10, 12:09 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Scott66 min
Jul 10, 12:39 PM CDTSpecial Weather StatementJANLeake36 min
Jul 10, 12:57 PM CDTSpecial Weather StatementJANNoxubee33 min
Jul 10, 1:05 PM CDTSpecial Weather StatementJANMadison25 min
Jul 10, 1:06 PM CDTSpecial Weather StatementJANAttala24 min
Jul 10, 1:17 PM CDTSevere Thunderstorm WarningJANAttala43 min
Jul 10, 1:45 PM CDTSpecial Weather StatementJANLowndes15 min
Jul 10, 2:09 PM CDTSpecial Weather StatementJANYazoo21 min
Jul 10, 2:11 PM CDTSpecial Weather StatementJANMadison49 min
Jul 10, 2:19 PM CDTSpecial Weather StatementJANNoxubee41 min
Jul 10, 2:30 PM CDTSevere Thunderstorm WarningJANWashington27 min
Jul 10, 3:08 PM CDTSpecial Weather StatementJANForrest52 min
Jul 10, 3:45 PM CDTSpecial Weather StatementJANSharkey45 min
Jul 10, 3:48 PM CDTSpecial Weather StatementJANWashington42 min
Jul 10, 3:59 PM CDTSpecial Weather StatementJANJones46 min
Jul 10, 4:04 PM CDTSpecial Weather StatementJANLeflore41 min
Jul 10, 4:16 PM CDTSevere Thunderstorm WarningJANJones44 min
Jul 10, 4:29 PM CDTSpecial Weather StatementJANForrest31 min
Jul 10, 6:10 PM CDTSpecial Weather StatementJANCopiah35 min
Jul 10, 6:23 PM CDTSpecial Weather StatementJANJefferson Davis37 min
Jul 10, 6:32 PM CDTSevere Thunderstorm WarningJANHinds43 min
Jul 10, 4:54 PM CDTSpecial Weather StatementJANEast Carroll36 min
Jul 10, 5:30 PM CDTSpecial Weather StatementJANWest Carroll30 min
Jul 10, 1:08 PM CDTSpecial Weather StatementJANAshley37 min

Nearby

Special Weather Statements in Mississippi, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.